# SDR ABXA010840

- Difficulty date: April 18, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,667 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rib
- Part number: 5616306
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 870, RIGHT WHEEL WELL, LOWER OUTBOARD RIB REPAIR WAS CRACKED. FABBED AND INSTALLED NEW REPAIR, AND REPAIRED AREA IAW DC-8 SRM 51-1-8, 53-2-0, 51-1-20D AND ABX DWG 5616306.
